Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2019, 9:15 PM EDT for Philadelphia County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2019, 9:15 PM EDT (01:15 UTC)
- Expired
- Jul 16, 2019, 10:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
County Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WWUS81 KPHI 170115
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
915 PM EDT Tue Jul 16 2019
NJZ018-019-PAZ070-071-104-106-170200-
Northwestern Burlington-Camden-Lower Bucks-Eastern
Montgomery-Delaware-Philadelphia-
915 PM EDT Tue Jul 16 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTH CENTRAL
BUCKS...PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES...
At 915 PM EDT, a strong thunderstorm was located over Bryn Mawr, or 8
miles west of Philadelphia, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Philadelphia, Camden, Bensalem, Mount Laurel, Norristown, West
Norriton, East Norriton, Yeadon, Riverside, Conshohocken, Palmyra,
Jenkintown, Narberth, East Lansdowne, Beverly, Rockledge, Abington,
Bryn Athyn, Wissinoming and Morris Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3990 7493 3995 7539 4005 7538 4007 7536
4007 7538 4013 7538 4015 7491
TIME...MOT...LOC 0115Z 271DEG 19KT 4004 7530
$$
MeolaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 8:27 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 16, 8:27 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
827 PM EDT Tue Jul 16 2019
.SYNOPSIS...
A warm front will lift across the region this evening and overnight.
The remnants of tropical system Barry will cross the area later
Wednesday and through Thursday. Bermuda high pressure will establish
itself over our area Friday and remain through the weekend. A cold
front will drop down from the Great Lakes early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
815 pm update: Storms that developed to our south and west are
diminishing as nocturnal cooling commences. This trend will
continue as the storms move slowly east/northeast through mid
evening. Expecting most of the precipitation to be over by
midnight. Current forecast has this well in hand, so made no
adjustments to PoP/Wx grids at this time. Will modify hourly
temperatures and dew points, however, as the nocturnal cooling
trend has been a little bit slower than forecast so far.
Previous discussion...
As of mid afternoon, scattered diurnally driven showers/storms have
developed over central PA along an axis of instability associated
with a weak surface trough. Farther east over our CWA, area remains
capped with mainly sunny skies and increasing heat and humidity.
Though the real stretch of very high heat and humidity has yet to
really begin with today being a transition day from yesterday's
comfortable weather and the very high heat/humidity expected for
tomorrow through the weekend.
As we head through the late afternoon into this evening, storms to
our west will track east and thinking at this time is there will be
at least some scattered storms entering our western zones from the
Lehigh Valley south toward Burks and Chester Counties into the
Delmarva. This will occur as CAP should be eroding in these areas.
However farther east through the I-95 corridor across PA/NJ any
storms should be isolated as they should be weakening by the time
they get here. However worth mentioning, any storms into early this
evening will be capable of producing locally heavy rainfall and
strong winds due to fairly high CAPE, steep low level lapse rates,
and precip loading. As mentioned, storms should weaken through the
evening as they track east and they should be mainly
diminished/moved out by around midnight. Otherwise, some mid level
cloudiness sticks around with a mild, muggy night setting up as lows
will be mainly in the low to mid 70s with dew points that won't be
much lower in moist SW flow.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Main story heading into Wednesday will be high heat and humidity.
The day will begin quiet as expansive high pressure sits off the
coast yielding a continuing SW flow. There should just be some
scattered mid cloud and diurnal Cu around so strong solar heating
coupled with the increasingly hot airmass (850 mb temps 20+ C) will
allow temperatures to reach into the low to mid 90s for most of the
area...even over 95 degrees possible in spots. Main exceptions will
be the southern Poconos and far NW NJ where it should stay in the
80s. Along with increasing temps, other big problem will be dew
points into the 70s allowing for heat indicies reaching 100-105+ for
much of the urban corridor and points south. Excessive Heat Warning
is now in effect for the urban corridor with an advisory in effect
for surrounding zones which encompasses most of CWA.
Conditions should be mainly dry through Wednesday morning but the
other big story will be remnant moisture form Barry heading towards
the region by late day in the form of fairly widespread showers and
thunderstorms aided by diurnal heating. These should increase in
coverage from west to east beginning in the late afternoon and
continuing into the evening. Since the environment will also feature
fairly high CAPE (1500-2000+ j/kg) and modest deep layer shear
around 25-30 knots there will be the risk for some storms to produce
locally damaging winds. The bigger concern though looks to be heavy
rainfall...especially heading into Wednesday evening. As deep layer
lift is aided by convergence associated with a cold front
approaching from the north and mid level wave this should act to
focus an area of heavy showers/storms into tomorrow evening leading
to potentially very heavy rainfall in spots as PWATs will be over
2.25 inches. Currently thinking is that with front approaching from
the north that best chance for very heavy rainfall with associated
flood/flash flood threat will be areas just north of I-95 corridor
through eastern PA into northern NJ but this will have to be watched
closely as this could shift south. The heaviest rain looks to taper
off after 6z due to both passage of mid level wave and loss of
diurnal heating.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A long period excessive heat event continues during the long term.
Bermuda high pressure will continue to pump hot and humid air up
across the Middle Atlantic from Thursday through the weekend. Except
for Thursday, highs each day will be in the mid/upper 90s with some
low 100s for Saturday. At the same time, dew points will be mostly
in the low/mid 70s with perhaps some upper 70s at times. These two
factors will produce heat index values in the 100s and low 110s for
these days. Thursday, the one exception, will be cooler as the
remnants of Barry cross the area. Highs may only end up in the
mid/upper 80s.
As the remnants of Barry pass through, heavy rains and scattered
thunderstorms are expected. This may be the only significant
disturbance for the long term. A cold front may drop down from
Canada early next week. It's not certain how much it will weaken
before arriving over our area. It could produce some scattered
shower or tstms, so we have included some chc pops in the fcst for
now.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...VFR with any showers/storms this evening near RDG/ABE
diminishing by midnight. May see some debris clouds and maybe
even a shower near the Philly terminals late this evening, but
confidence is not high enough for inclusion at this time. Winds
becoming light and variable.
Wednesday...VFR with winds becoming southwest up to 10 kts by
late morning. May again see a shift to a more southerly
direction at ACY/MIV/ILG with associated sea/bay breezes. Cannot
rule out an isolated storm in the afternoon, but threat is too
low for inclusion at this time. However, more widespread storms
are expected to move in from the west by early evening, with
associated restrictions to be expected. For now, included
mention late in the day for RDG/ABE but held off elsewhere.
Wednesday night...Showers/storms continuing into the evening,
especially from around KPHL northward with associated sub-VFR
conditions.
OUTLOOK...
Thu...Frequent showers and a chance of thunderstorms will bring
lower CIGS/VSBYS at times.
Thu night...VFR except for patchy fog overnight.
Fri thru Sun...Mostly VFR. Sct tstms with lower conds psbl.
&&
.MARINE...
Sub-SCA conditions are expected through Wednesday with seas
generally around 2-3 feet and SW winds 10-15 kts gusting to 20 kts
or less.
For Wednesday night, showers/storms moving in over the waters could
produce locally strong winds and higher seas along with reduced
visibilities.
OUTLOOK...
Sub-SCA conditions expected much of the time. Tstms Thu and Thu
evening may produce locally higher winds and seas.
Rip Currents...
There is a moderate risk for the development of dangerous rip
currents at the New Jersey and Delaware beaches on Wednesday.
Southerly to southwesterly winds will increase through the day,
with longer-period swell anticipated as well. Additionally, low
tide will occur during mid to late afternoon. Given these
factors plus the proximity to the full moon, the rip current
risk is solidly in the moderate category tomorrow. Should winds
and waves be a little stronger than forecast, a high risk may be
required for the New Jersey beaches (where shoreline orientation
is more favorable).
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 11 AM to 8 PM EDT Wednesday for PAZ101-103-
105.
Excessive Heat Warning from 8 AM Wednesday to 10 PM EDT Sunday
for PAZ070-071-102-104-106.
NJ...Heat Advisory from 11 AM to 8 PM EDT Wednesday for NJZ009-010-
012-013-016-020>022-027.
Excessive Heat Warning from 8 AM Wednesday to 10 PM EDT Sunday
for NJZ015-017>019.
DE...Heat Advisory from 11 AM to 8 PM EDT Wednesday for DEZ002-003.
Excessive Heat Warning from 8 AM Wednesday to 10 PM EDT Sunday
for DEZ001.
MD...Heat Advisory from 11 AM to 8 PM EDT Wednesday for MDZ008-012-
015-019-020.
MARINE...None.
&&
Synopsis...O'Hara
Near Term...CMS/Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Hara
Aviation...CMS/Fitzsimmons/O'Hara
Marine...CMS/Fitzsimmons/O'HaraHazardous weather outlook, Jul 16, 8:41 PM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 841 PM EDT Tue Jul 16 2019 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-180045- New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 841 PM EDT Tue Jul 16 2019 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 10 PM EDT SUNDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Heavy rain and flooding are possible Wednesday night into Thursday as the remnant low of Barry passes through the region. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ009-010-012-013-016-020>022-027- PAZ101-103-105-180045- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- Hunterdon-Somerset-Middlesex-Western Monmouth-Salem-Ocean-Cumberland- Atlantic-Southeastern Burlington-Western Chester-Western Montgomery- Upper Bucks- 841 PM EDT Tue Jul 16 2019 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Excessive heat is possible through Sunday. Heat index values near or above 100 degrees will be possible Wednesday and Thursday, potentially reaching as high as 105 degrees on Friday and Saturday. Heavy rain and flooding are possible Wednesday night into Thursday as the remnant low of Barry passes through the region. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ023-180045- Cape May- 841 PM EDT Tue Jul 16 2019 This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Excessive heat is possible through Sunday. Heat index values near or above 100 degrees will be possible Wednesday and Thursday, potentially reaching as high as 110 degrees on Friday and Saturday. Heavy rain and flooding are possible Wednesday night into Thursday as the remnant low of Barry passes through the region. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-060>062-180045- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 841 PM EDT Tue Jul 16 2019 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy rain is possible Wednesday night into Thursday as the remnant low of Barry passes through the region. Flooding is possible. Excessive heat is possible late this week. Heat index values 100 to 110 are possible Friday and Saturday afternoons. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-180045- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 841 PM EDT Tue Jul 16 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy rain is possible Wednesday night into Thursday as the remnant low of Barry passes through the region. Flooding is possible. Excessive heat is possible late this week. Heat index values approaching 105 degrees are possible Friday and Saturday. There is a moderate risk for the formation of dangerous rip currents on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-180045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 841 PM EDT Tue Jul 16 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, Jul 16, 7:26 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
726 PM EDT Tue Jul 16 2019
PAZ060-101-103-170000-
Western Montgomery-Western Chester-Berks-
726 PM EDT Tue Jul 16 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES...
At 726 PM EDT, a strong thunderstorm was located over Adamstown, or 8
miles east of Ephrata, moving east at 25 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Reading, Pottstown, Wyomissing, Birdsboro, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Honey Brook,
Elverson, Bally, Bechtelsville, New Morgan, Spring Ridge, Pughtown,
Glenmoore, Chester Springs, Gilbertsville and Cedarville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4046 7559 4007 7555 4005 7560 4008 7594
4011 7594 4014 7588 4031 7614 4035 7620
4037 7620
TIME...MOT...LOC 2326Z 264DEG 22KT 4022 7603
MeolaSpecial weather statement, Jul 16, 9:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
915 PM EDT Tue Jul 16 2019
NJZ018-019-PAZ070-071-104-106-170200-
Northwestern Burlington-Camden-Lower Bucks-Eastern
Montgomery-Delaware-Philadelphia-
915 PM EDT Tue Jul 16 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...SOUTH CENTRAL
BUCKS...PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES...
At 915 PM EDT, a strong thunderstorm was located over Bryn Mawr, or 8
miles west of Philadelphia, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Philadelphia, Camden, Bensalem, Mount Laurel, Norristown, West
Norriton, East Norriton, Yeadon, Riverside, Conshohocken, Palmyra,
Jenkintown, Narberth, East Lansdowne, Beverly, Rockledge, Abington,
Bryn Athyn, Wissinoming and Morris Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3990 7493 3995 7539 4005 7538 4007 7536
4007 7538 4013 7538 4015 7491
TIME...MOT...LOC 0115Z 271DEG 19KT 4004 7530
MeolaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:50 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 17 hr |
| Jul 17, 3:54 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 19 hr |
| Jul 17, 1:50 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 80 min |
| Jul 17, 1:57 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 32 min |
| Jul 17, 2:21 PM EDT | Special Weather Statement | PHI | Warren | 24 min |
| Jul 17, 2:28 PM EDT | Special Weather Statement | PHI | Sussex | 32 min |
| Jul 17, 2:44 PM EDT | Special Weather Statement | PHI | Sussex | 31 min |
| Jul 17, 3:14 PM EDT | Excessive Heat Watch | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 7 more | 24 hr |
| Jul 17, 6:22 PM EDT | Special Weather Statement | PHI | Sussex | 38 min |
| Jul 17, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 51 min |
| Jul 17, 7:15 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 45 min |
| Jul 17, 7:16 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 17, 7:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris | 48 min |
| Jul 17, 7:44 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Somerset | 3 hr |
| Jul 17, 7:44 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Gloucester, Salem | 46 min |
| Jul 17, 7:56 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 64 min |
| Jul 17, 1:26 PM EDT | Special Weather Statement | PHI | Pike | 34 min |
| Jul 17, 2:05 PM EDT | Special Weather Statement | PHI | Lehigh | 25 min |
| Jul 17, 5:05 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 40 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | PHI | Lehigh | 46 min |
| Jul 17, 5:44 PM EDT | Special Weather Statement | PHI | Monroe | 46 min |
| Jul 17, 5:46 PM EDT | Areal Flood Advisory | PHI | Monroe | 119 min |
| Jul 17, 5:49 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 41 min |
| Jul 17, 6:24 PM EDT | Special Weather Statement | PHI | Berks | 51 min |
| Jul 17, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 40 min |
| Jul 17, 6:51 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 54 min |
| Jul 17, 6:52 PM EDT | Areal Flood Advisory | PHI | Berks | 113 min |
| Jul 17, 7:06 PM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 17, 7:21 PM EDT | Flash Flood Warning | PHI | Chester | 97 min |
| Jul 17, 7:31 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 44 min |
| Jul 17, 7:36 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Montgomery | 3 hr |
| Jul 17, 7:44 PM EDT | Special Weather Statement | PHI | Lehigh | 31 min |
| Jul 17, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 46 min |
| Jul 17, 7:17 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 43 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.